A problem on the decay of a discontinuity for a class of systems of three equations
Differencialʹnye uravneniâ, Tome 19 (1983) no. 4, pp. 660-666
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_4_a14,
author = {Z. Kh. Nasyrov and V. A. Tupchiev},
title = {A problem on the decay of a discontinuity for a class of systems of three equations},
journal = {Differencialʹnye uravneni\^a},
pages = {660--666},
year = {1983},
volume = {19},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_4_a14/}
}
TY - JOUR AU - Z. Kh. Nasyrov AU - V. A. Tupchiev TI - A problem on the decay of a discontinuity for a class of systems of three equations JO - Differencialʹnye uravneniâ PY - 1983 SP - 660 EP - 666 VL - 19 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1983_19_4_a14/ LA - ru ID - DE_1983_19_4_a14 ER -
Z. Kh. Nasyrov; V. A. Tupchiev. A problem on the decay of a discontinuity for a class of systems of three equations. Differencialʹnye uravneniâ, Tome 19 (1983) no. 4, pp. 660-666. http://geodesic.mathdoc.fr/item/DE_1983_19_4_a14/